Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Relaxation oscillations


Author: J. LaSalle
Journal: Quart. Appl. Math. 7 (1949), 1-19
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/30075
MathSciNet review: 30075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. and H. Cartan, Note sur la génération des oscillations entretenues, Ann. des Post Télégr. Téléph. 12, 1196-1207 (1925).
  • [2] B. van der Pol, On ``relaxation oscillations'', Phil. Mag. 27, 978-992 (1926).
  • [3] B. van der Pol, Oscillations sinusoidales et de relaxation, l'Onde Electrique 9, 293-312 (1930).
  • [4] B. van der Pol, The non-linear theory of electrical oscillations, Proc. Instit. Radio Eng. 22, 1051-1086 (1934).
  • [5] A. Liénard, Etude des oscillations entretenues, Rev. Gén. de l'Elec. 23, 901-912 and 946-954 (1928).
  • [6] N. Levinson and O. Smith, A general equation for relaxation oscillations, Duke Math. Jour. 9, 382-403 (1942). MR 0006792
  • [7] J. Haag, Etude asymptotique des oscillations de relaxation, Ann. Sci. École Norm. Sup. (3) 60, 35-64, 65-111 and 61, pp. 73-117 (1944). MR 0014538
  • [8] A. Andronow and C. Chaikin, Theory of oscillations, English Language Edition, Princeton Univ., 1948. MR 0029027
  • [9] D. Flanders and J. Stoker, The limit case of relaxation oscillations. Studies in Non-Linear Vibration Theory, New York Univ., 1946. MR 0018780
  • [10] N. Levinson, Perturbations of discontinuous solutions of non-linear systems of differential equations, Proc. Nat. Acad. Sci. 33, 214-218 (1947). MR 0022010
  • [11] S. Lefschetz, Lectures on differential equations, Princeton Univ., 1946. MR 0016788
  • [12] U. Kazakevich, On approximate integration of van der Pol's equation, Doklady Akad. Nauk SSSR (N.S.) 49, 414-417 (1945). MR 0016790

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/30075
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society